Alert archive / Louisiana / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 81, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Apr 24, 2021, 1:50 AM CDT for 6 parishes in Louisiana. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2021, 1:50 AM CDT (06:50 UTC)
- Expired
- Apr 24, 2021, 2:15 AM CDT
- In force
- 25 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Ascension Parish, LA, East Baton Rouge Parish, LA, Iberville Parish, LA, Livingston Parish, LA, Saint Helena Parish, LA, Tangipahoa Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 8:30 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 6.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 873 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 263 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
819
WUUS54 KLIX 240650
SVRLIX
LAC005-033-047-063-091-105-240715-
/O.NEW.KLIX.SV.W.0081.210424T0650Z-210424T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
150 AM CDT Sat Apr 24 2021
The National Weather Service in New Orleans has issued a
* Severe Thunderstorm Warning for...
Northwestern Ascension Parish in southeastern Louisiana...
Southeastern St. Helena Parish in southeastern Louisiana...
Northern Livingston Parish in southeastern Louisiana...
East central Iberville Parish in southeastern Louisiana...
West central Tangipahoa Parish in southeastern Louisiana...
South central East Baton Rouge Parish in southeastern Louisiana...
* Until 215 AM CDT.
* At 150 AM CDT, a severe thunderstorm was located over Village St.
George, or over Oak Hills Place, moving northeast at 65 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Baton Rouge, Hammond, Denham Springs, Oak Hills Place, St. Gabriel,
Walker, Livingston, Independence, French Settlement, Albany, Port
Vincent, Springfield, Westminster, Old Jefferson, Inniswold,
Prairieville, Natalbany, Village St. George, Shenandoah and
Gardere.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 161 and 172.
Interstate 12 between mile markers 2 and 41.
Interstate 55 in Louisiana between mile markers 29 and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM CDT for southeastern
Louisiana.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in New Orleans.
&&
LAT...LON 3025 9108 3038 9116 3073 9054 3049 9040
TIME...MOT...LOC 0650Z 242DEG 57KT 3035 9106
HAIL...1.25IN
WIND...60MPH
$$
PGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 11:31 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Apr 23, 11:31 PM CDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1131 PM CDT Fri Apr 23 2021
.AVIATION (6Z TAF issuance)...
IFR/MVFR conditions continue as bands of strong thunderstorms and
heavy rainfall move through the area. Visibility restrictions will
impact terminals throughout the night during periods of
heavy rainfall. Ceilings will begin to improve by late
morning/early afternoon Saturday and VFR conditions should return
for the remainder of the TAF cycle.
&&
.PREV DISCUSSION... /issued 851 PM CDT Fri Apr 23 2021/
EVENING UPDATE...
As we continue tracking strong thunderstorms out of the west,
conditions are now becoming more favorable for severe storms
capable of producing tornadoes to move into our CWA here in the
next few hours. Some areas mainly NW of the area have already
experienced some strong thunderstorms and hail. There is now a
Tornado Watch in effect through 4am Saturday for all parishes
along the I-12 corridor as well as southern MS counties. If
helicity values continue to be elevated with the unstable
environment, these severe conditions will continue to push east
through the area overnight tonight and into Saturday morning.
/TDB/
PREV DISCUSSION... /issued 536 PM CDT Fri Apr 23 2021/
SHORT TERM (Tonight through Monday)...
Substantial risks of both severe thunderstorms and heavy/excessive
rainfall are now expected tonight with an expansion of an Enhanced
Risk of severe storms across much of the north/inland portions of
the forecast area, and the introduction of a Moderate Risk in a
small area of the northwest. These threats have trended higher
throughout the day today based on all the reliable guidance,
however there is still uncertainty in the exact timing, location
and degree of threats.
The potent shortwave trough and associated surface low will
continue to move east across the southern Plains into the Arklatex
region tonight. A warm front will continue to lift through the
forecast area tonight, but perhaps not quite as fast as thought
earlier. A band of showers recently developed near the warm front
across south central Louisiana and adjacent southeast Louisiana
and would expect some thunderstorms to start developing or moving
into the area from the west and southwest late this afternoon and
evening. There will be the likelihood that many showers and
thunderstorms will exhibit rotation due to very strong low level
shear with 0-1 km SRH up near 500 m2/s2. The main inhibitor at
least in northern/eastern areas through the evening will be
whether or not there will be sufficient surface based instability
for the otherwise very favorable environment for damaging
straight-line winds and isolated tornadoes. The 00z LIX sounding
will definitely give a better perspective and idea of this threat,
and it is likely a Tornado Watch will be issued at some point for
portions of the area by early evening.
The Convective-allowing models (CAMS) have pretty much indicated
clusters, supercell structures, and bands/lines of thunderstorms
developing in various locations in the west/northwest to north
portion of the forecast area during the evening hours tonight and
then focusing more along a slow moving boundary in southwest
Mississippi into south central Louisiana overnight into early
Saturday morning. This will create a heavy rainfall set up in
addition to the severe weather threats due to the potential for
numerous thunderstorms moving over the same region along with
widespread thunderstorms with downpours along the slow moving or
temporarily stalling line. With that in mind, have issued a Flash
Flood Watch for the southwest Mississippi counties and some
adjacent southeast Louisiana parishes from 7 pm tonight through 10
am on Saturday. Rainfall amounts are expected to be in the 1 to 3
inch range with locally heavier amounts possible, however there
have been some CAMS indicating swaths in the 3 to 5 inch range, so
flash flood risk could range from nuisance to more substantial
where rainfall rates are highest.
Severe weather risk will linger mainly in southeast/coastal
Mississippi in the morning to early afternoon on Saturday with a
decreasing threat of widespread heavy rainfall, however cannot
rule out a few strong to severe thunderstorms elsewhere as the
cold front approaches and moves through the forecast area. Overall
the rain chances will lower through the day with dry weather
cutting off rain chances and decreasing cloud cover late Saturday
afternoon and especially Saturday night into Sunday as the
shortwave trough and low pressure area move east of the region and
surface high pressure builds in.
A deep layer ridge axis will remain in firm control of the Gulf
South Monday through Monday night. Return flow will begin to take
hold in the low levels, and this will allow for increased cloud
development by Monday afternoon. However, the strong subsidence in
the mid-levels associated with the ridging aloft will produce a
capping inversion that will inhibit the depth of the cloud
development. As a result, only low topped fair weather cumulus
development is expected. Temperatures will remain warmer than
average with highs in the low to mid 80s expected. The continued
moisture advection into the area Monday night will raise dewpoints
and keep overnight lows relatively mild in the lower to middle
60s.
LONG TERM (Tuesday through Friday)...
The influence of the mid and upper level ridge axis will wane on
Tuesday as the ridge shifts to the east and a longwave trough
moves into the Four Corners region and southern Rockies.
Increasingly difluent flow in the upper levels will support
higher omega values and forcing across the forecast area. However,
the pool of drier and warmer air in the mid-levels will continue
and this will keep a strong capping inversion in place throughout
the day. Cloud development should be more extensive on Tuesday,
but will remain largely in the form of strato-cumulus
development. The lack of any deeper cloud development will keep
rain chances at bay through the day even as temperatures climb
into the low to mid 80s.
A large spread in the model guidance on the exact timing of the
longwave trough axis and attendant surface boundary has resulted in
the NBM showing a rather unrealistic extended period of shower and
thunderstorm activity stretching from Wednesday through Friday.
Right now a blend of the model guidance including various
operational and ensemble solutions does not making adjustments to
the NBM today. Highest rain chances should occur Wednesday
night through Thursday night when the trough axis and front
approach or move into the region, and have POP in the 30 to 50
percent range. The strength of this system will support strong to
potentially severe thunderstorms at some point when the cold front
approaches and moves through. Any higher severe potential will be
related to a jet streak exiting the base of the longwave trough
and quickly racing to the northeast across the Lower Mississippi
Valley. A slight negative tilt to the trough will happen when this
occurs and the low level jet will intensify. However, this
scenario is highly conditional on all the dynamic and
thermodynamic parameters coming together. At this point in time,
it will be something to monitor into early next week.
By late Thursday night or Friday, the convective line should be
clearing the eastern portion of the CWA, and gradually lower POP
values are forecast. By Friday night, a dry forecast is in place
across the region. Strong dry air and cold air advection will
lead to partial clearing and cooler temperatures moving in
Thursday night into Friday.
AVIATION...
VFR conditions will transition to MVFR then IFR late this
afternoon and tonight/Saturday morning at the same time SHRA/TSRA
start to develop and move into the area from near KMCB/KBTR
southeastward towards KHDC/KASD by mid to late evening. Have
included lower conditions in TEMPO groups for the highest
confidence, stronger TSRA that are expected to move as far
southeast/east as KHDC/KASD. For KGPT to KMSY/KNEW and KHUM has
only included prevailing SHRA/VCTS for now, but that may have to
be fine tuned more with later TAF issuances. 22/TD
MARINE...
Southeast to south winds around 20 knots with gusts up to 30 knots
can be expected tonight ahead of a cold front as low pressure
moves east across the southern Plains. South to southwest winds
will remain near to just below 20 knots through the day on
Saturday as the cold front approaches the region. Small Craft
Advisories are now in effect for all waters except tidal lakes
through 7 pm on Saturday with Exercise Caution headlines over the
tidal lakes for 15 to 20 knot winds. Along and behind the cold
front, winds will relax slightly to around 15 knots and become
west to northwest then northerly overnight Saturday night into
early Sunday morning. The high pressure ridge behind the cold
front should build over the central Gulf coast region Sunday
afternoon into Sunday night which will cause winds to drop off to
lighter levels as they veer around to the northeast and east. A
steady southeast flow will begin again by late Monday and Monday
night ahead of the next cold front. These winds will steadily rise
through mid week and could be as high as near 20 knots before the
next front.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 62 83 56 79 / 100 30 0 0
BTR 66 83 57 80 / 90 30 0 0
ASD 66 84 59 81 / 90 40 10 0
MSY 69 84 64 80 / 70 40 10 0
GPT 67 81 60 79 / 80 60 10 0
PQL 66 81 58 80 / 80 70 10 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until 10 AM CDT Saturday for LAZ034>037-071.
GM...Small Craft Advisory until 7 PM CDT Saturday for GMZ532-536-538-
550-552-555-557-570-572-575-577.
MS...Flash Flood Watch until 10 AM CDT Saturday for MSZ068>071.
GM...Small Craft Advisory until 7 PM CDT Saturday for GMZ536-538-550-
552-555-557-570-572-575-577.
&&In the hours before
Special weather statement, Apr 24, 12:56 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1256 AM CDT Sat Apr 24 2021
LAZ034>037-046>048-MSZ068-069-240700-
Iberville-St. Helena-East Feliciana-Pointe Coupee-West Baton
Rouge-East Baton Rouge-West Feliciana-Wilkinson-Amite-
1256 AM CDT Sat Apr 24 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST BATON ROUGE...
NORTHWESTERN ST. HELENA...SOUTHEASTERN WEST FELICIANA...POINTE
COUPEE...EAST FELICIANA...NORTHWESTERN IBERVILLE AND EAST BATON ROUGE
PARISHES...SOUTHEASTERN WILKINSON AND SOUTHERN AMITE COUNTIES...
At 1255 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Morganza to near Breaux Bridge to
Ridge. Movement was northeast at 55 mph.
Winds in excess of 40 mph and penny size hail are possible with these
storms.
Locations impacted include...
Baton Rouge, Zachary, Baker, Port Allen, New Roads, Jackson, St.
Francisville, Clinton, Brusly, Livonia, Maringouin, Slaughter,
Fordoche, Rosedale, Grosse Tete, Morganza, Wilson, Norwood, Wakefield
and Spillman.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.
LAT...LON 3069 9174 3077 9169 3123 9061 3042 9109
3027 9159 3032 9163 3035 9163 3036 9164
3038 9163 3044 9164 3050 9171 3050 9175
3052 9173 3056 9176 3061 9176
TIME...MOT...LOC 0555Z 245DEG 47KT 3074 9167 3023 9196 3013 9218
PGSpecial weather statement, Apr 24, 1:16 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service New Orleans LA
116 AM CDT Sat Apr 24 2021
LAZ035-MSZ068>071-240715-
West Feliciana-Pike-Wilkinson-Walthall-Amite-
116 AM CDT Sat Apr 24 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL WEST
FELICIANA PARISH...NORTHWESTERN WALTHALL...NORTHERN PIKE...EASTERN
WILKINSON AND AMITE COUNTIES...
At 115 AM CDT, radar indicated strong thunderstorms were located
along a line extending from Garden City to 11 miles southeast of
Dolorosa to near Woodville to 6 miles southeast of Fort Adams.
Movement was east at 65 mph.
Wind gusts up to 50 mph and penny size hail are possible with these
storms.
Locations impacted include...
Mccomb, Liberty, Magnolia, Summit, Centreville, Woodville, Gloster,
Smithdale, Crosby and Mccomb Airport.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.
A Tornado Watch remains in effect until 400 AM CDT for southeastern
Louisiana...and southern Mississippi.
LAT...LON 3132 9112 3135 9102 3133 9099 3135 9098
3135 9018 3113 9041 3096 9161 3104 9135
3136 9120
TIME...MOT...LOC 0615Z 249DEG 58KT 3138 9114 3119 9122 3107 9129 3101
9147
PGLocal storm report, Apr 24, 1:26 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
126 AM CDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND GST BOGALUSA 30.78N 89.86W
04/24/2021 M64.00 MPH WASHINGTON LA AWOS
BOGALUSA AWOS...BXA...MEASURED A WIND GUST OF 56KTS/64MPH
AT 0535Z.
&&
98/SOSpecial weather statement, Apr 24, 1:36 AM CDT, 14 minutes before
Special Weather Statement National Weather Service New Orleans LA 136 AM CDT Sat Apr 24 2021 LAZ046>050-240700- Livingston-Iberville-Ascension-West Baton Rouge-East Baton Rouge- 136 AM CDT Sat Apr 24 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ASCENSION... SOUTHEASTERN WEST BATON ROUGE...WESTERN LIVINGSTON...EAST CENTRAL IBERVILLE AND SOUTH CENTRAL EAST BATON ROUGE PARISHES... At 136 AM CDT, a strong thunderstorm was located over Plaquemine, moving northeast at 60 mph. Winds in excess of 40 mph and penny size hail are possible with this storm. Locations impacted include... Baton Rouge, Denham Springs, Plaquemine, Oak Hills Place, St. Gabriel, Walker, Addis, Livingston, French Settlement, Port Vincent, Westminster, Old Jefferson, Inniswold, Prairieville, Village St. George, Shenandoah, Gardere and Carville. This includes the following Interstates... Interstate 10 in Louisiana between mile markers 161 and 175. Interstate 12 between mile markers 1 and 27. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in New Orleans. LAT...LON 3014 9128 3030 9136 3059 9074 3034 9062 TIME...MOT...LOC 0636Z 246DEG 53KT 3026 9124 PG
Special weather statement, Apr 24, 1:41 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service New Orleans LA
141 AM CDT Sat Apr 24 2021
MSZ077-240715-
Pearl River-
141 AM CDT Sat Apr 24 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PEARL RIVER COUNTY...
At 141 AM CDT, a strong thunderstorm was located near Poplarville,
moving northeast at 70 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Poplarville.
This includes Interstate 59 in Mississippi between mile markers 30
and 42.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.
LAT...LON 3089 8934 3079 8969 3092 8975 3100 8958
3100 8955 3101 8955 3100 8948 3098 8947
3098 8943 3101 8942 3101 8935
TIME...MOT...LOC 0641Z 244DEG 62KT 3088 8964
PGSpecial weather statement, Apr 24, 1:43 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service New Orleans LA
143 AM CDT Sat Apr 24 2021
LAZ039-MSZ071-240715-
Washington-Walthall-
143 AM CDT Sat Apr 24 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON PARISH
IN SOUTHEASTERN LOUISIANA AND SOUTHEASTERN WALTHALL COUNTIES...
At 143 AM CDT, a strong thunderstorm was located over Franklinton,
moving northeast at 85 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Franklinton, Dexter and Angie.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.
LAT...LON 3112 8994 3111 8993 3109 8993 3107 8992
3107 8984 3100 8983 3100 8976 3072 9017
3085 9030 3113 8999 3113 8994
TIME...MOT...LOC 0643Z 227DEG 72KT 3085 9017
PGThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 9:28 PM CDT | Severe Thunderstorm Warning | LIX | Tangipahoa, Washington | 47 min |
| Apr 23, 10:12 PM CDT | Special Weather Statement | LIX | East Baton Rouge, West Baton Rouge | 33 min |
| Apr 23, 10:34 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, Livingston, West Baton Rouge | 26 min |
| Apr 23, 10:47 PM CDT | Tornado Warning | LIX | East Baton Rouge, Livingston, West Baton Rouge | 28 min |
| Apr 23, 11:14 PM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Tangipahoa | 31 min |
| Apr 23, 11:46 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Tangipahoa, Washington | 44 min |
| Apr 24, 12:28 AM CDT | Severe Thunderstorm Warning | LIX | Washington | 47 min |
| Apr 24, 12:56 AM CDT | Special Weather Statement | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana | 64 min |
| Apr 24, 1:36 AM CDT | Special Weather Statement | LIX | Livingston | 24 min |
| Apr 24, 1:43 AM CDT | Special Weather Statement | LIX | Washington | 32 min |
| Apr 24, 2:17 AM CDT | Special Weather Statement | LIX | Ascension, Livingston, Tangipahoa, Washington | 43 min |
| Apr 24, 3:00 AM CDT | Special Weather Statement | LIX | Assumption, Saint James, Saint John the Baptist, Saint Tammany | 60 min |
| Apr 24, 3:02 AM CDT | Special Marine Warning | LIX | 58 min | |
| Apr 24, 3:21 AM CDT | Special Weather Statement | LIX | Ascension, East Baton Rouge, Livingston, Saint John the Baptist, Tangipahoa | 39 min |
| Apr 24, 3:30 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston, Saint James, Saint John the Baptist, Tangipahoa | 30 min |
| Apr 24, 3:55 AM CDT | Special Marine Warning | LIX | 65 min | |
| Apr 24, 3:59 AM CDT | Special Weather Statement | LIX | Orleans, Saint Charles | 61 min |
| Apr 24, 4:06 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 24 min |
| Apr 24, 5:36 AM CDT | Special Weather Statement | LIX | Saint Tammany | 39 min |
| Apr 24, 9:44 AM CDT | River Flood Warning | LIX | Tangipahoa | 3 days |
| Apr 24, 9:46 AM CDT | River Flood Warning | LIX | Saint Tammany | 48 hr |
| Apr 24, 11:12 AM CDT | River Flood Warning | LIX | Saint Tammany | 21 days |
| Apr 24, 11:12 AM CDT | River Flood Warning | LIX | Washington | 72 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.